# SDR COMA0760415

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,410 hours, 19,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SKIN IS CRACKED AT FS 559.00 RBL 18 WL 59.10 UNDER THE RIGHT AILERON QUADRANT UPPER O/B BOLT REF.  CUT OUT DAMAGE AND INSTALLED A PERMANENT REPAIR DOUBLER TO FS 559.00 BULKHEAD PER COMAIR SR10-5341-0001 REV A SECTION 1.
